Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
No homotopy $4$–sphere invariants using $\mathrm{ECH} = \mathrm{SWF}$

Chris Gerig

Algebraic & Geometric Topology 21 (2021) 2543–2569
Bibliography
1 J J Andrews, M L Curtis, Free groups and handlebodies, Proc. Amer. Math. Soc. 16 (1965) 192 MR173241
2 S Bauer, A stable cohomotopy refinement of Seiberg–Witten invariants, II, Invent. Math. 155 (2004) 21 MR2025299
3 F Bourgeois, K Niederkrüger, Towards a good definition of algebraically overtwisted, Expo. Math. 28 (2010) 85 MR2606237
4 J Cerf, Topologie de certains espaces de plongements, Bull. Soc. Math. France 89 (1961) 227 MR140120
5 J Cerf, Sur les difféomorphismes de la sphère de dimension trois 4 = 0), 53, Springer (1968) MR0229250
6 Y Eliashberg, On symplectic manifolds with some contact properties, J. Differential Geom. 33 (1991) 233 MR1085141
7 Y Eliashberg, Contact 3–manifolds twenty years since J Martinet’s work, Ann. Inst. Fourier (Grenoble) 42 (1992) 165 MR1162559
8 Y Eliashberg, Symplectic topology in the nineties, Differential Geom. Appl. 9 (1998) 59 MR1636301
9 Y Eliashberg, N Mishachev, Introduction to the h–principle, 48, Amer. Math. Soc. (2002) MR1909245
10 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
11 H Geiges, K Zehmisch, Eliashberg’s proof of Cerf’s theorem, J. Topol. Anal. 2 (2010) 543 MR2748217
12 C Gerig, Seiberg–Witten and Gromov invariants for self-dual harmonic 2–forms, preprint (2018) arXiv:1809.03405
13 C Gerig, Taming the pseudoholomorphic beasts in × (S1 × S2), Geom. Topol. 24 (2020) 1791 MR4173922
14 R E Gompf, Group actions, corks and exotic smoothings of 4, Invent. Math. 214 (2018) 1131 MR3878728
15 M Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
16 K Honda, Transversality theorems for harmonic forms, Rocky Mountain J. Math. 34 (2004) 629 MR2072799
17 M Hutchings, The embedded contact homology index revisited, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lect. Notes 49, Amer. Math. Soc. (2009) 263 MR2555941
18 M Hutchings, Lecture notes on embedded contact homology, from: "Contact and symplectic topology" (editors F Bourgeois, V Colin, A Stipsicz), Bolyai Soc. Math. Stud. 26, János Bolyai Math. Soc. (2014) 389 MR3220947
19 M Hutchings, C H Taubes, Proof of the Arnold chord conjecture in three dimensions, II, Geom. Topol. 17 (2013) 2601 MR3190296
20 P B Kronheimer, T S Mrowka, Monopoles and contact structures, Invent. Math. 130 (1997) 209 MR1474156
21 P Kronheimer, T Mrowka, Monopoles and three-manifolds, 10, Cambridge Univ. Press (2007) MR2388043
22 P Kronheimer, T Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries, Ann. of Math. 165 (2007) 457 MR2299739
23 R Lockhart, Fredholm, Hodge and Liouville theorems on noncompact manifolds, Trans. Amer. Math. Soc. 301 (1987) 1 MR879560
24 K Luttinger, C Simpson, A normal form for the birth/flight of closed selfdual 2–form degeneracies, unpublished manuscript (1996)
25 D McDuff, Symplectic manifolds with contact type boundaries, Invent. Math. 103 (1991) 651 MR1091622
26 T Mrowka, Y Rollin, Legendrian knots and monopoles, Algebr. Geom. Topol. 6 (2006) 1 MR2199446
27 R S Palais, Natural operations on differential forms, Trans. Amer. Math. Soc. 92 (1959) 125 MR116352
28 T Perutz, Zero-sets of near-symplectic forms, J. Symplectic Geom. 4 (2006) 237 MR2314214
29 D Salamon, Removable singularities and a vanishing theorem for Seiberg–Witten invariants, Turkish J. Math. 20 (1996) 61 MR1392663
30 R H Scott III, Closed self-dual two-forms on four-dimensional handlebodies, PhD thesis, Harvard University (2002)
31 C H Taubes, The geometry of the Seiberg–Witten invariants, from: "Surveys in differential geometry, III" (editor S T Yau), International (1998) 299 MR1677891
32 C H Taubes, The geometry of the Seiberg–Witten invariants, from: "Proceedings of the International Congress of Mathematicians, II" (editors G Fischer, U Rehmann), Deutsche Math. Vereinigung (1998) 493 MR1648099
33 C H Taubes, A proof of a theorem of Luttinger and Simpson about the number of vanishing circles of a near-symplectic form on a 4–dimensional manifold, Math. Res. Lett. 13 (2006) 557 MR2250491
34 C Taubes, A cancellation lemma and other dreams about almost symplectic forms, Broken Dreams seminar (2009)
35 C H Taubes, The Seiberg–Witten equations and the Weinstein conjecture, II : More closed integral curves of the Reeb vector field, Geom. Topol. 13 (2009) 1337 MR2496048
36 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, I, Geom. Topol. 14 (2010) 2497 MR2746723
37 S Vidussi, Seiberg–Witten invariants for manifolds diffeomorphic outside a circle, Proc. Amer. Math. Soc. 129 (2001) 2489 MR1823936
38 M L Yau, Vanishing of the contact homology of overtwisted contact 3–manifolds, Bull. Inst. Math. Acad. Sin. 1 (2006) 211 MR2230587
39 B Zhang, Monopoles and foliations without holonomy-invariant transverse measure, preprint (2021) arXiv:1603.08136v3